# SDR SWIA200820103

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 14,560 hours, 12,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5966 - CEILING EMERGENCY LIGHT INOP.  RELAMPED.
